# SDR ZLWA20210111001

- Difficulty date: December 13, 2020
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N110LE
- Make and model: Cessna 680A
- Aircraft serial: 6800022
- Aircraft time: 3,460 hours, 2,919 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21675
- Part serial: 01100164
- Condition: Locked
- Location: Left Mlg
- Part time: 3,460 hours, 2,919 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN KASE, BOTH LEFT HAND MAIN LANDING GEAR TIRES RUPTURED.  SUSPECTED BRAKE LOCK UP DUE TO FREEZING.
